Off meds

Discussion in 'Suicidal Thoughts and Feelings' started by carter001, Apr 25, 2011.

Thread Status:
Not open for further replies.
  1. carter001

    carter001 Active Member

    The psychiatrist took me off Solian(amisulpride)its an anti psychotic and I feel terrible today,she didn't gradually take me off it,she just stopped it straight off and I feel really suicidal and sick.I won't see the shrink for another month or so.Not sure if I can take the withdrawal symptoms for another month

    what to do....

    I also take clozapine,it has helped me a lot.
  2. Cpt-Fantastic

    Cpt-Fantastic Banned Member

    does that medicine only work as an anti-psychotic? or does it make you happy too? perhaps it worked as an antidepressants and you now miss it, maybe you would be helped with an antidepressant (or if you are already on antidepressants maybe there need to be others or adjustments to your medication), ask your doc. maybe there is good reason to quit the medicine, and the best way to stop with it is immediately. its not always easy there are withdrawal symptoms, but they usually fade in time. if you are having problems, you can often call your doctor and ask if you can talk and often you can book an emergency appointment.
  3. lostbutnotfound

    lostbutnotfound Well-Known Member

    hey carter sorry to hear about your withdrawals. I'm baffled as to why your psychiatrist didn't wean you off your meds gradually, as this is usually the case. If the suicidal thoughts intensify, or become too much to manage please seek help immediately. If you find yourself noticing that they are gradually becoming more powerful, it may be beneficial to ring up your psychiatrist and explain this to her and ask for an earlier appointment. Regardless of this, please tell her how this has effected you when you next see her, whenever that may be.

    Keep talking to us, and letting us know what is going on for you. I hope the withdrawals let up soon :hug:
  4. dazzle11215

    dazzle11215 Staff Alumni

    ask for an emergency appt (within a few days) or go to the ER. at teh ER they can adjust your meds.
Thread Status:
Not open for further replies.